# SDR CALA2025010601817

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,332 hours, 34,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PUNGENT ODOR COMING FROM PAC1 PER CREW WHILE RUNNGINNG PACKS ON ENGINE BLEED OR APU BLEED SMELL REMAINS ONLY WITH PACK 1 ON. SMELL IS THROUGHOUT AIRCRAFT FROM RECIRCULATING SYSTEM. PACK 1 MEL REOPENED PER LOGPAGE 3404109
